MathSciNet Relay Station
MathSciNet bibliographic data
MR2779784 93E15 (34K50 60H10 93D15)
Wu, Fuke; Mao, Xuerong; Hu, Shigeng Stochastic suppression and stabilization of functional differential equations. Systems Control Lett. 59 (2010), no. 12, 745–753.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement